# SDR FDEA202111022762

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-300
- Aircraft serial: 63113
- Aircraft time: 3,192 hours, 1,602 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000336
- Condition: Worn
- Location: Zone 600
- Part time: 3,192 hours, 1,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #8 WITH WEAR BEHIND WEDGE AREA NEAR TO OSS 441. SLAT #8 ON WEDGE AREA NEAR TO OSS 441 WAS REPAIRED I.A.W. SRM 57-43-02-2R FIG. 101   PAGE 1-2 SHEET 1-2 AND SRM 51-70-10-2R REPAIR 4 PAGE 9,10,82,149,162 FIG. 202 SHEET 8    REV. 81 AUG 15/2021
